# SDR ASAA1158886

- Difficulty date: January 25, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 12,281 hours, 3,652 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 3250274040
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN E & E BAY FOUND FAULT LOGGED ON ENGINE/APU FIRE DETECTION UNIT FOR NR 2 ENGINE UPPER FAN LOOP B DETECTOR.  CLEANED TERMINAL CONNECTIONS TO THE NR 2 ENGINE UPPER FAN FIRE DETECTOR ASSY AND PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST REF MM 26 11 00 OPS NORMAL.  NO FAULTS NOTED.
